# SDR DALA2025051203651

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 88,665 hours, 28,461 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Damaged
- Location: Ram Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

SHIP 5645 AT FL250, 40 MINUTES INTO THE FLIGHT, PACKS PRODUCED ONLY HOT AIR (MAX CABIN TEMP 77*F). COLD AIR AT 12,000 AND SMOKE ODOR AT 6,000. CORRECTIVE ACTION: T/S PER B757 FIM 21-00-01 PB301. FOUND LEFT PACK RAM AIR INLET DOOR ACTUATOR IS DAMAGED AND RAM AIR INLET IS PARTIALLY OPEN. R/ R ACTUATOR PER B757 AMM 21-53-03. OPS CHECK OK. RAN BOTH A/C PACKS TO COLD TEMP. COCKPIT- 65, MID- 67 AND AFT-64 DEGREES. MCC NOTIFIED. (6985466)
